# SDR CA011029016

- Difficulty date: October 5, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,385 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 350A23002021
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 6 INCH LONG CRACK FOUND ON TAILBOOM FWD UPPER SKIN UNDER N5 BEARING MOUNT SUPPORT AT BOOM STA A868. TAILBOOM INST IN EUROCOPTER APPRD AS350/355 TAILBOM REPAIR FIXTURE FOR REPL OF UPPER SKIN&FOUND N5SUPPORT HAD BADLY MISALIGN TO FIXTURE: N5 BEARING MOUNT SUPPORT HAD BEEN PREV REPL IN FIELD BY OPERATOR PER EUROCOPTER AS350 REPAIR MANUAL CHAPT 53.10.40.773.A 2ND TAILBOOMN FOUND WITH SIMILAR DEFECT, ALSO N 5 BEARING MOUNT SUPPORT HAD BADLY MISALIGN TO FIXTURE: N5 BEARING MOUNT SUPPORT HAD BEEN PREV REPL IN FIELD.WE FEEL THAT MAIN REASON SKIN CRACKED MISALIGNMENT OF #5 BEARING MOUNT WHICH REPL IN FIELD W/O USE OF FIXTURE:
